Hair Restoration Discussion Forum - By and For Hair Loss Patients
Go Back   Forum By and for Hair Loss Patients > Non Surgical Treatments for Baldness > Hair Loss Drugs

Welcome! This forum has over 180,000 posts and 12,000 before and after photos going back several years. To research a topic or physician, click on "Search" and enter the name.

You are currently a guest with limited access. By joining our FREE community you can post on this forum, reply privately to other members and or create your own profile, blog and photo album. Registration is easy, private and free so Join Today!

If you have any problems with the registration or login process, please contact us. If you are new please visit our FAQ.

Hair Loss Drugs Share your opinions and experiences regarding drugs like Propecia (finasteride), Minoxidil and others.

Reply
 
LinkBack Thread Tools Search this Thread Display Modes
  #31   Top  
Old 08-11-2017, 01:09 PM
Gasthoerer's Avatar
Senior Member
Hard Core Real Hair Club Member
 
Join Date: Mar 2017
Posts: 187
Last Online: Today 02:12 AM
Default

Quote:
Originally Posted by jbl2093 View Post
I did have legitimate concerns. I still take propecia. Have never had any sexual side effects. But was and still am curious to know what others have to say about physical changes.
Please use common sense. If (a big if) the result of FIN would be feminization, why would you get thinner? Women tend to have more Body fat than men (this is the only fact in this thread so far).
Reply With Quote
  #32   Top  
Old 08-11-2017, 01:35 PM
Mark2010's Avatar
Member
Veteran Real Hair Club Member
 
Join Date: Feb 2010
Posts: 79
Last Online: 09-21-2017 09:50 AM
Default

Quote:
Originally Posted by Gasthoerer View Post
Please use common sense. If (a big if) the result of FIN would be feminization, why would you get thinner? Women tend to have more Body fat than men (this is the only fact in this thread so far).
One possible explanation is that Finasteride may cause an autoimmune reaction in some poeple in which the body attacks its self.

I know when I came off Finasteride I lost a massive amount of weight in a very short period of time.
Reply With Quote
  #33   Top  
Old 08-11-2017, 02:27 PM
jbl2093's Avatar
Senior Member
Guru Real Hair Club Member
 
Join Date: Oct 2014
Posts: 370
Last Online: Yesterday 01:53 PM
Default

Quote:
Originally Posted by Gasthoerer View Post
Please use common sense. If (a big if) the result of FIN would be feminization, why would you get thinner? Women tend to have more Body fat than men (this is the only fact in this thread so far).
Needless to say you don't know what common sense means. Nothing about this is common. 5 ar inhibition has a myriad of unknown side effects. Subcutaneous fat loss being one that is well documented. I'm damn near certain you don't have a medical degree with a specialization in endocrinology so pump the breaks on your misinformed condescension.

Last edited by jbl2093; 08-11-2017 at 02:45 PM.
Reply With Quote
  #34   Top  
Old 08-11-2017, 03:13 PM
Gasthoerer's Avatar
Senior Member
Hard Core Real Hair Club Member
 
Join Date: Mar 2017
Posts: 187
Last Online: Today 02:12 AM
Default

Quote:
Originally Posted by Mark2010 View Post
One possible explanation is that Finasteride may cause an autoimmune reaction in some poeple in which the body attacks its self.

I know when I came off Finasteride I lost a massive amount of weight in a very short period of time.
a) The TO is still in FIN so your experience is not matching.
b) Your "possible Explanation" also doesn't match your experience either either.

Again, I am not saying FIN has no side effects (every medications has). But you are just freaking out and blame every effect and actually every counteracting effect on FIN.
Reply With Quote
  #35   Top  
Old 08-11-2017, 03:34 PM
Gasthoerer's Avatar
Senior Member
Hard Core Real Hair Club Member
 
Join Date: Mar 2017
Posts: 187
Last Online: Today 02:12 AM
Default

Quote:
Originally Posted by jbl2093 View Post
Needless to say you don't know what common sense means. Nothing about this is common. 5 ar inhibition has a myriad of unknown side effects. Subcutaneous fat loss being one that is well documented. I'm damn near certain you don't have a medical degree with a specialization in endocrinology so pump the breaks on your misinformed condescension.


Now I understand why you admire Dr. Feller so much…

You are afraid, I get it. I just wanna help in the way that I say: Not everything what you experience depends on FIN. Some things are just in your head and some things are just normal (getting old) or just another illness unrelated to FIN.

Just like the fear monger from propecia help you blame now everything on FIN:
- I am getting fat --> FIN
- I am getting thin --> FIN
- I am looking older --> FIN
- I am looking younger --> FIN

Common sense is: It is not very likely that one medication leads to complete counteracting reactions. Is it in any way possible, yes. Is it likely, no.

Ask youself two questions:

Why is there no "Aspirin help"? People died from Aspirin. (Actually, I do not now if there is such a site. I just use this as an example)
Why do the majority of people with sides on FIN took it for cosmetic reasons?

Two last things:

-Fat loss on FIN is not "well documented at all". Actually there is not much "well documented" regarding sides. But fat loss is even less well documented.
- As I am not a native speaker I checked again and… Yes, my understanding from “common sense” is 100 % correct.

I leave it like that, cause obviously you do not seek for help. You seek confirmation from other people who freaked out. I still wish you well.

Last edited by Gasthoerer; 08-11-2017 at 03:52 PM.
Reply With Quote
  #36   Top  
Old 08-11-2017, 04:44 PM
Mark2010's Avatar
Member
Veteran Real Hair Club Member
 
Join Date: Feb 2010
Posts: 79
Last Online: 09-21-2017 09:50 AM
Default

Quote:
Originally Posted by Gasthoerer View Post



Why is there no "Aspirin help"? People died from Aspirin. (Actually, I do not now if there is such a site. I just use this as an example)


Probably because Aspirin can't destroy your mental physical and sexual health.


Quote:
Why do the majority of people with sides on FIN took it for cosmetic reasons?
IMO its most likely because PFS has a much bigger impact when it hits men in their prime.
Reply With Quote
  #37   Top  
Old 08-11-2017, 04:52 PM
jbl2093's Avatar
Senior Member
Guru Real Hair Club Member
 
Join Date: Oct 2014
Posts: 370
Last Online: Yesterday 01:53 PM
Default

Quote:
Originally Posted by Gasthoerer View Post

Now I understand why you admire Dr. Feller so much…

You are afraid, I get it. I just wanna help in the way that I say: Not everything what you experience depends on FIN. Some things are just in your head and some things are just normal (getting old) or just another illness unrelated to FIN.

Just like the fear monger from propecia help you blame now everything on FIN:
- I am getting fat --> FIN
- I am getting thin --> FIN
- I am looking older --> FIN
- I am looking younger --> FIN

Common sense is: It is not very likely that one medication leads to complete counteracting reactions. Is it in any way possible, yes. Is it likely, no.

Ask youself two questions:

Why is there no "Aspirin help"? People died from Aspirin. (Actually, I do not now if there is such a site. I just use this as an example)
Why do the majority of people with sides on FIN took it for cosmetic reasons?

Two last things:

-Fat loss on FIN is not "well documented at all". Actually there is not much "well documented" regarding sides. But fat loss is even less well documented.
- As I am not a native speaker I checked again and… Yes, my understanding from “common sense” is 100 % correct.

I leave it like that, cause obviously you do not seek for help. You seek confirmation from other people who freaked out. I still wish you well.
The abundance of false equivalencies here is astounding. It's not even worth an effort based response.
Reply With Quote
  #38   Top  
Old 08-11-2017, 04:56 PM
jbl2093's Avatar
Senior Member
Guru Real Hair Club Member
 
Join Date: Oct 2014
Posts: 370
Last Online: Yesterday 01:53 PM
Default

There are different types of fat. We're referencing subcutaneous fat deposits. Perhaps English fluency would help you here.You have no idea what you're talking about. I haven't experienced severe side effects. But my face has thinned slightly.
Reply With Quote
  #39   Top  
Old 08-16-2017, 04:45 PM
Gasthoerer's Avatar
Senior Member
Hard Core Real Hair Club Member
 
Join Date: Mar 2017
Posts: 187
Last Online: Today 02:12 AM
Default

Well, women do have more subcutaneous fat deposits in average (Independent of language. Sorry, could not resist). I have read than many people lose subcutaneous fat especially in their face while aging. So it might be a normal effect getting old for you (I am not telling it is. Even a specialist could not tell from your information). Maybe it is FIN (which I personally highly doubt). Or maybe sth else.

But losing subcutaneous fat deposits in the face should not make you look more feminin, actually quite the opposite.

I wish you the best. Goodbye
Reply With Quote
Reply

Thread Tools Search this Thread
Search this Thread:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On



All times are GMT -5. The time now is 02:42 AM.